# SDR VNAA2014032500020

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 23,845 hours, 24,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTS AT ROW 1 AND ROW 2 WOULD NOT LIGHT UP AND WERE TORN OUT OF TRACK.  MAINTENANCE INSPECTED, R & R EMERGENCY FLOOR LIGHTS AT ROW 1 AND ROW 2 AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
